# SDR FDEA201608273050

- Difficulty date: August 27, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 25,342 hours, 13,880 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Dummy Rail
- Part number: A53813127200
- Condition: Worn
- Location: Frame 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 5 DUMMY SEAT TRACK FRAMES 54 TO 54.2 OUT OF LIMITS.  REMOVED  AND REPLACED THE DUMMY TRACK IAW SRM 51-40-21.  REPAIRED IAW SRM 53-15-16 FIG 201. MAJOR REPAIR.
